# SDR SWAA2023100506814

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 59,111 hours, 38,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ENTRY AREA L/H AND R/H ESCAPE PATH STRIPS DELAMINATED<[01] R&R CABIN PHOTOLUMINESCENT STRIPS PER AMM 33-51-15
